MathSciNet Relay Station
MathSciNet bibliographic data
MR2454458 (2009i:47047) 47B15 (47A30 47A60 47B25)
Farforovskaya, Yu. B.; Nikolskaya, L. Modulus of continuity of operator functions. Algebra i Analiz 20 (2008), no. 3, 224--242; translation in St. Petersburg Math. J. 20 (2009), no. 3, 493–506
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement